# SDR NSVA2008021

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 33,426 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM ON A LINE CHECK, 3 EMERGENCY COVE LIGHTS WERE FOUND NOT ILLUMINATING.  EMERGENCY LIGHT POWER SUPPLY 20LN WAS REPLACED AND SYSTEM TESTED SATISFACTORILY.  AIRCRAFT WAS RETURNED TO SERVICE.
